# SDR 97ZZZX3208

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15SA
- Make and model: Enstrm F28C
- Aircraft serial: 469
- System (JASC): 6710 · Main Rotor Control
- Part: Socket
- Part number: 28161861
- Condition: Cracked
- Location: Collective
- Part time: 3,093 hours
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER GROUND RUN AND HOVER TO CHECK ENGINE PERFORMANCE, AIRCRAFT WAS LANDED AND COLLECTIVE WAS LOWERED TO SECURE FRICTION.  MODERATE PRESSURE WAS APPLIED AND BEFORE FRICTION COULD BE SET, A BANG WAS HEARD.  THE PILOT'S COLLECTIVE STICK DROPPED APPROXIMATELY 1 INCH.  FURTHER INSPECTION, FOUND PILOT'S COLLECTIVE SOCKET HAD CRACKED ON AFT SIDE ABOVE BOLTS SECURING TO TORQUE TUBE.
